# SDR CA090616006

- Difficulty date: June 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,853 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Part number: 5237600
- Condition: Cracked
- Location: Pax Door
- Part time: 12,009 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING THE UPPER PASSENGER DOOR FROM THE ACFT, IT WAS FOUND THAT THE UPPER  DOOR HINGE MOUNTING PLATE WAS CRACKED ALONG THE MOUNTING FASTENERS.
